# SDR DALA14009509210

- Difficulty date: January 26, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 900-1150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, BS 900-1150 SCRATCHED AND SHOWS BARE METAL.  BLENDED AND FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK IAW SRM 53-40-01 AND 51-10-03.
